# SDR DALA2025010900185

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,810 hours, 24,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5812 DURING SVC CHECK, FOUND SECTIONS OF EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R+R M11486 + M11612 PACKS PER AMM B757 AMM 33-51. OPS CHECK GOOD. (6560047)
